# SDR UALA2011062703137

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 43,027 hours, 17,544 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS 3 SERVICE TEST.  CLEANED AND RESEATED CONNECTOR AT EPSU 13WL, PERFORMED BITE TEST PER AMM. CHECKED NORMAL.
